# SDR ASAA2014091109113

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,203 hours, 8,034 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05133
- Condition: Failed
- Location: Autothrottle
- Part time: 26,218 hours, 8,037 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES FAILED AND WOULD NOT RE-ENGAGE.  TRIED BOTH AUTOPILOT`S AND FLIGHT DIRECTOR`S.  DID NOTICE THAT WHEN AUTOTHROTTLES WERE ENGAGED, THE RT THRUST LEVER WOULD NOT MOVE WHILE THE LT ONE DID-AT THAT TIME THE AUTO THROTTLES WOULD DISCONNECT.  ACFT GROUNDED.  ACCOMPLISHED A/T BITE IAW FIM 22-31, TASK 801.  LEG 01, LOGGED ASM 2 FAULT CODE 22-31688, 6 TIMES.  A/T SERVO MOTOR TEST FAILS FOR ASM 2 REF FIM 22-31, TASK 805.  REPLACED A/T SERVO MOTOR IAW AMM TASK 22-31-91-020-801 AND 22-31-91-400-801. INSTALLATION AND SERVO MOTOR TEST PASSED IAW SAME.
